Q. While doing exercise I feel shortness of breath and sweating. Why?

 

Questions 


Hi doctor,

My problem started three years back for the first time when I started taking dumbbells for exercise. As I did not know from how much weight should I start, I took 20 kg (10 kg in each hands). Within a week of exercise I felt shortness of breath and so I stopped doing it and visited a doctor. He told me to take ECG and it came out normal, but I had higher pulse rate. When he checked my BP it was also high like 140/90 mmHg. So, he prescribed Nebicard 2.5 one tablet per day in the morning and it brought down my heart rate and BP. Since then I am not able to work hard and when I do something then excessive sweating and higher pulse happens. So, I visited a cardiologist and he asked an echo test. It was taken lying down and he told there is no problem, but I have a bicuspid aortic valve. He told to continue with Nebicard and take echo for every year.

But, even today I have symptoms like higher pulse and I can feel the heart beating hard when I touch the chest wall. Also, when I stand up suddenly my heart rate first increases and then decrease low after some seconds and I have sweating. This is accompanied with breathing difficulty. This stops to normal in some one or two minutes and heart rate becomes normal. This is happening to me since three years and still going on. What is wrong with me? Is BAV causing this? What test should I take now? I have done all blood tests, thyroid tests and kidney Doppler, everything were normal too. Please help.

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

Thanks for consulting me at this platform. I have thoroughly gone through your case and can well understand your genuine health concerns.

  • I think you need to carry out taking the same medication as this is a mandatory medication.
  • Exercise induced asthma may also cause shortness of breath. Excess sweating is natural and this is also a side effect of almost every medication used for lowering heart rate. It is called postural hypotension, in which you feel sleepy and sometimes weak when standing up from sitting position.

For further information consult a cardiologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/cardiologist

 

 

#and,#breath?,#doing,#exercise?,#feel,#of,#shortness,#sweating,#while,I,Q.,Why

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment